# SDR 2007UALA01921

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SN 230 INTERIOR SKIN AFT LOWER CUTOUT HAS STOP DRILLED CRACKS.  [07-03-07]  REMOVED DAMAGE. INSTALLED DOUBLER PER GNMM 1-0-8-067.
